# SDR CALA2025052704972

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,440 hours, 28,941 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT STA 967 RBL 5" FLOORBEAM HAS CORROSION. DOT 102-025 .  REPAIR OF THE AFT PASSENGER COMPARTMENT FLOORBEAM AT  STA 967 RBL 5  WAS ACCOMPLISHED AS PER EC/RA # 5370-01171.
